# SDR ASAA2020011631868

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,234 hours, 5,830 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN SEA LEFT FMC FAILED AND WOULD NOT RESET. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 837. FOUND "PGM FAULT" INDICATED LT COMPUTER. CYCLED POWER, LT FMC OPS NORMAL REF SAME.
